# SDR ASOA05845

- Difficulty date: October 5, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10059003
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 4916 - DURING CRUISE FROM ATL-BUF, THE CAPTAIN NOTICED AN ELECTRICAL BURNING SMELL IN THE COCKPIT.  SHORTLY AFTER, THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL BURNING SMELL IN THE CABIN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO TYS, WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE GALLEY FLOOR LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
